# SDR AALA20150217007

- Difficulty date: February 17, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 48,503 hours, 23,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 6 CORRODED BETWEEN FS 463 & 466.  REPAIRED SEAT TRACK IAW SRM 53-05-00.
